Side Effects and stuff

I am starting to have a few side effects from the Cabazitaxel now, had a bit of diarrhoea and feeling a little off colour, still working through it and trying to get out and about.

I also heard some sad news today that a neighbour had died from Pancreatic Cancer, I had only seen her a few weeks ago and she seemed fine, well fairly fit considering!

I feel fit for the most part at the moment and everyone comments on how well I look.  But I do feel like the cancer is a ticking time bomb that could start causing problems real soon.

I am starting to look at other treatment options if the Cabazitaxel does not bring my PSA down and that is having treatment in Germany, Lutetium 177 in particular.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s